# SDR C2XA04IA101

- Difficulty date: August 12, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 7,175 hours, 5,535 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT A PORTION OF AISLE PATH LIGHTING NEAR THE EXIT ROW WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
